# SDR 96ZZZM1071

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - ON TAKEOFF AFTER LANDING GEAR RETRACTION, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  FOUND TARGET AND SENSOR DIRTY.  CLEANED TARGET AND SENSOR, MFG P/N 8-337-03, AND NOSE LANDING GEAR INDICATION CHECKED NORMAL.  (M)
